# SDR IPXA2014012981670

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA3163109
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL DAMAGED, BS 1059, BL 0.  FABRICATED NEW FLOOR PANEL IAW EO MD11-5320-27386-C.
